MathSciNet Relay Station
MathSciNet bibliographic data
MR964456 41A25
Ivanov, K. G.; Saff, E. B.; Totik, V. Approximation by polynomials with locally geometric rates. Proc. Amer. Math. Soc. 106 (1989), no. 1, 153–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement